Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KB2006

Has anybody expirienced this??...

Recommended Posts

After running out of my precription 5% BP, I purchased an OTC 10% BP, I've used it about 4 times now. Last night I used it in the shower after I cleansed my face. And an hour later I appled my retin-a for the night. This morning I woke up with breakouts of tiny tiny white bumps in patches. The bumps are white but the patches appear red like a rash. All above my lips are covered in these bumps and a good sized patch on my cheek, it feels like sandpaper. Has anybody else exprienced anything like this??

Share this post


Link to post
Share on other sites

10% is way to much...plus using that and retin a at same time doesnt do any good really either. Why not just use less strong bp in morning and then just cleanse or something at night and then put on retin a. I think your just over medicating your face.

Share this post


Link to post
Share on other sites

I am having this too!

But I wasn't using BP when it started happening.

It was because of Glycolic Acid Cream...

I stopped that and I'm back to BP now. Works for me.

Cheers

Share this post


Link to post
Share on other sites

Holy crap! That is what is happening to me right now! I just washed with some proactiv renewing cleanser because I didn't want to go upstairs and get the cetaphil. So I washed as usual and waited the 30 minutes then applied the retin-a. Within a couple of minutes my face started to burn and feel really itchy all over. The skin is slightly raise and red and puffy. I thought it would go away in a bit so i just waited for about an hour until I couldn't take it anymore and grabbed a cold wet wash rag and placed in on my face for relief. This did help, thank goodness. I guess this is why they tell you to use a gentle mild cleanser at nite before applying retin-a. The proactiv wash does have BP in it so it must have been a bad chemical reaction. I'll never do that again!

Share this post


Link to post
Share on other sites

has this cleared up for either of you yet? mine is still here. it's not red anymore, and you cant really notice it from looking at me. but when i touch my skin it just feels awful. i hope its not gonna stick around

Share this post


Link to post
Share on other sites
10% is way to much...plus using that and retin a at same time doesnt do any good really either. Why not just use less strong bp in morning and then just cleanse or something at night and then put on retin a. I think your just over medicating your face.

Share this post


Link to post
Share on other sites

Hi -

Sometimes acids, and using different combinations of, can give you bumps. Your skin maybe sensitive or allergic to the combination used.

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×